MathSciNet Relay Station
MathSciNet bibliographic data
MR915731 (89e:46025) 46E10 (30H05 46J15 47B38)
Brown, Leon; Korenblum, Boris Cyclic vectors in $A\sp {-\infty}$. Proc. Amer. Math. Soc. 102 (1988), no. 1, 137–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement